# SDR ASAA2014082208926

- Difficulty date: August 22, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 31,225 hours, 9,198 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Nr 1 Idg
- Part time: 30,326 hours, 9,257 cycles
- Component: Idg
- Component part number: 761574B
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NR 1 DRIVE LIGHT  ILLUMINATED AND STAYED ON.  ACFT GROUNDED.  FOUND OIL LEVEL LOW, SERVICED IDG AS PLACARDED REF MM 12-13-21.  RAN ENGINE TWICE.  ACCOMPLISHED OPS TEST FOR THE NR 1 IDG IAW AMM 24-11-00-700-802, VOLTS 115, FREQ'S. 399. INDICATION WITHIN NORMAL RANGE. NO FAULTS LOGGED ON CDU. NO PREVIOUS HISTORY LAST 60 DAYS.
